Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2023

Notes on the Second Tangent Bundle over an Anti -biparaKaehlerian Manifold

Nour Elhouda Djaa, Aydın Gezer

KYUNGPOOK MATHEMATICAL JOURNAL Cilt 63 · Sayı 1 · ss. 79–95 · 01.01.2023
DOI ile aç

Özet

In this note, we define a Berger type deformed Sasaki metric as a natural metric on the second tangent bundle of a manifold by means of a biparacomplex structure. First, we obtain the Levi-Civita connection of this metric. Secondly, we get the curvature tensor, sectional curvature, and scalar curvature. Afterwards, we obtain some formulas characterizing the geodesics with respect to the metric on the second tangent bundle. Finally, we present the harmonicity conditions for some maps

Anahtar kelimeler

Geodesics Berger type deformed Sasaki metric anti-biparaKaehlerian structure second tangent bundle

Atıf için künye

Djaa, N. E., & Gezer, A. (2023). Notes on the Second Tangent Bundle over an Anti -biparaKaehlerian Manifold. KYUNGPOOK MATHEMATICAL JOURNAL, 63(1), 79–95. https://doi.org/10.5666/kmj.2022.63.1.79

BibTeX
@article{djaa2023-73759,
  author = {Djaa, Nour Elhouda and Gezer, Aydın},
  title = {Notes on the Second Tangent Bundle over an Anti -biparaKaehlerian Manifold},
  journal = {KYUNGPOOK MATHEMATICAL JOURNAL},
  year = {2023},
  volume = {63},
  number = {1},
  pages = {79--95},
  issn = {1225-6951},
  doi = {10.5666/kmj.2022.63.1.79},
  url = {https://akademik.atauni.edu.tr/yayinlar/73759-notes-on-the-second-tangent-bundle-over-an-anti-biparakaehlerian-manifold}
}